# SDR CHQA201100365

- Difficulty date: September 9, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,810 hours, 21,040 cycles
- Engine: Allsn AE3007A
- Engine time: 16,407 hours, 14,947 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00307
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 17,852 hours, 18,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT CABIN PRESSURIZATION REACHED 10,000 FEET AT 10,500 FEET.  THE CREW RECEIVED AN AURAL WARNING OF CABIN PRESSURE AND THE CABIN PRESSURE INDICATION WAS SHOWING IN THE RED.  THE CREW RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
